Skip to Content

Nephrocaps QT FDA Alerts

The FDA Alert(s) below may be specifically about Nephrocaps QT or relate to a group or class of drugs which include Nephrocaps QT (multivitamin).

MedWatch Safety Alerts are distributed by the FDA and published by Drugs.com. Following is a list of possible medication recalls, market withdrawals, alerts and warnings. For the latest FDA MedWatch alerts, go here.

Recent FDA Alert(s) for multivitamin

Sterile Drug Products by Bella Pharmaceuticals: Recall - Lack of Sterility Assurance

Aug 18, 2017

Audience: Health Care Professionals

[Posted 08/18/2017]

ISSUE: Bella Pharmaceuticals is voluntarily recalling all lots of unexpired sterile drug products due to lack of sterility assurance. The recalled products were distributed to health care facilities nationwide.

Administration of a drug product intended to be sterile that is not sterile could result in serious infections that may be life-threatening. To date, Bella Pharmaceuticals has not received any reports of adverse events.
 
BACKGROUND: The affected products include all lots distributed April 17, 2017, to August 10, 2017, remaining within expiry, and they would be packaged in a syringe, vial or eye dropper. For a list of products affected by this recall see the Firm Press Release.

RECOMMENDATION: Bella Pharmaceuticals is notifying its customers by email and phone, and is arranging for the return of all recalled products. Anyone with product subject to the recall should stop using it and contact the company. To return medication or request assistance related to this recall, contact Bella Pharmaceuticals at 877-235-5279, Monday through Friday, between 9 a.m. and 5 p.m. CST.

Health care professionals  are encouraged to report any adverse events to FDA’s MedWatch Adverse Event Reporting Program:

  • Complete and submit the report Online: www.accessdata.fda.gov/scripts/medwatch/index.cfm
  • Download form or call 1-800-332-1088 to request a reporting form, then complete and return to the address on the pre-addressed form, or submit by fax to 1-800-FDA-0178.


[08/18/2017- Press Release - Bella Pharmaceuticals]

Compounded Multivitamins by Glades Drugs: Voluntary Recall - High Amounts of Vitamin D3 (Cholecalciferol)

Nov 24, 2015

Audience: Pharmacy, Health Professional, Patient

ISSUE: The U.S. Food and Drug Administration is alerting health care professionals and patients of a voluntary recall of compounded multivitamin capsules containing high amounts of Vitamin D3 (Cholecalciferol),  distributed nationwide by Glades Drugs in Pahokee, Florida. FDA has received reports of several adverse events potentially associated with these compounded capsules made by Glades Drugs. Consumption of this product may result in vitamin D toxicity, which may be severe and may lead to life-threatening outcomes if leftuntreated. Patients suffering adverse effects from high Vitamin D levels (Cholecalciferol) may not initially show symptoms. Therefore, patients who have received these compounded capsules should stop taking this medication and immediately seek medical attention.

BACKGROUND: Symptoms of short-term vitamin D toxicity are due to high calcium levels (also known as hypercalcemia) and include confusion, increased urination, increased thirst, loss of appetite, vomiting, and muscle weakness. Acute hypercalcemia may intensify tendencies for heart arrhythmias and seizures and may increase the effects of certain heart drugs. Long-term toxicity may cause kidney failure, increase in calcium deposits in the blood and soft tissue, bone demineralization and pain. Patients with conditions such as liver disease or chronic kidney failure may be at increased risk for developing vitamin D toxicity.


RECOMMENDATION: Health care providers should quarantine and return any products subject to this recall to the company at: Glades Drugs, 109 S. Lake Ave., Pahokee, FL 33476.  Glades Drugs sent recall letters to patients, attempted to contact them by phone, and called prescribing physicians.


Healthcare professionals and patients are encouraged to report adverse events or side effects related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program:


[11/25/2015 - Recall Notice - FDA]

Eba Multivitamin Supplement By Saratoga Therapeutics LLC: Recall - Allergy Alert On Undeclared Milk Components

Apr 26, 2013

Audience: Consumer, Patient, Health Professional

ISSUE: Saratoga Therapeutics, LLC of North Wales, PA recalled 900 bottles of ebA Multivitamin Supplement because they may contain undeclared milk components – milk protein(s) and lactose. The label lists the product as being free of milk components. People with an allergy or severe sensitivity to milk run the risk of a serious or life-threatening allergic reaction and people who have lactose intolerance run the risk of gastrointestinal symptoms if they consume ebA Multivitamin Supplement.

Affected lot numbers include #0912164 expiration date 12/12 and #1110354 expiration date 10/14.

BACKGROUND: ebA Multivitamin Supplement was distributed nationwide and in Australia, Canada, Costa Rica, England, Finland, Ireland, Malaysia, Switzerland, and Tasmania. and reached consumers by mail order, fax order, internet sales and doctors' office sales. The vitamins are packaged in a white plastic bottle with white, green and blue labeling. The expiration date is listed beneath the Warning section on the label.

RECOMMENDATION: Consumers who have purchased ebA Multivitamin Supplement may return any unused portion of the product to Saratoga Therapeutics, LLC for a refund. Contact the company at 215-661-9044 8:30 a.m. to 4:30 p.m. east coast time to request mailing materials and/or for any questions.

Healthcare professionals and patients are encouraged to report adverse events or side effects related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program:

[04/23/2013 - Press Release - Saratoga Therapeutics]
 

More Nephrocaps QT Resources